# SDR DALA2020121504105

- Difficulty date: December 11, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 75,301 hours, 9,822 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY ESCAPE PATH AT DOOR 3L INOPERABLE.  CORRECTIVE ACTION: FOUND LOOSE CONNECTION. SECURED CONNECTION.  OPERATIONS CHECK NORMAL.
